A new question is answered every 9 seconds

Please advice should I stop taking Eption 100 MG - 1 Tablet.

Resolved Question:

Doctor, I am 39 Years old married Man , almost 21 years ago I have series of seizures and Doctor advised me Eption 100 MG - 3 Tablets (1 Tablet in morning and 2 Tablets in night), when Seizures fully not controlled, we contact to Neurologist and as per CT SCAN reports I am diagnosed with neurocysticercosis and our Neurologist advised me 2 Tablet of Tab Albendazole in morning for 3 Months along with 3 Tablets of Eption - 100 MG in night with appropriate diet. Later on after 3 months Doctor advised to stop taking Albendazole and keep continue to take 3 Tablets of Eption - 100 MG in night, later on Eption Tablet reduced up to ONE TABLET. During same above period I have been treated for Tuberculosis too by another Doctor. Recently I gone through many Tests like Elisa Test for TB and CT SCAN , MRI etc and all reports are normal , no where any abnormality detected. Now almost from last 17 - 18 years I do not suffer from seizure, living normal life [Doing Driving / Swimming, Adventures Sports etc], please advice should I stop taking Eption 100 MG - 1 Tablet.


Category: Sexologist

Ask Your Own Question

Category: Family Physician-GP
Dr. John Monheit is online now

Expert:  Dr. John Monheit replied 4 Days.

Thank you for asking your query.

I have reviewed the attached CT reports (which is more or less normal) and your clinical history.

Withdrawal of AEDs (Anti eplileptic drugs - like Eptoin) can be considered once the patient had seizure free interval of 3-5 years. You are seizure free for last 17-18 years, you maintain an active lifestyle. And the recent MRI/investigations are within normal limits. In my opinion your AED - (Anti epileptic medication) can be stopped, under medical supervision. The decision to stop AEDs like Eptoin is usually taken on case by case basis analyzing the features of each patient.

Now, its not recommended to stop the drug by yourself. Also you should know that there is always a chance of recurrence of seizure if you stop the drug. Also you should refrain from driving and high risk physical /contact sports once you stop the drug atleast for a couple of months. I my opinion these factors should not deter you from withdrawing the drug. You should get in touch with your treating physician and discuss about withdrawal of the drug and proceed further.

Hope this helps.

Please feel free to ask followup questions via this email itself.

Thank you

Dr.Deepak Misra MD, DM

UCL Fellow in Neurology


Dr. John Monheit
Category: Family Physician-GP
Experience: 
Residecny: North Colorado Family Medicine
Medical School: The Chicago Medical Center
Dr. John Monheit and 4 other Medical Specialists are ready to help you

Make informed and better medical decisions.

We believe that getting medical questions answered and getting qualified opinions from certified Doctors should be easier.



Specialists from
UK, US, Ind,
Aus & NZ


48000+ consults
in 2015


98.1% Satisfied
users


MEDNET Board,
100% Satisfaction
guarantee

How it works


  • Submit question, upload files, if any
  • Consult is assigned to a specialist
  • Doctor replies, Mean response time: 2 hours
  • Intimation by email, ask follow-ups

Recommendations based on

About DoctorSpring.com

Doctor Spring is a novel online Doctor consultation platform where you can get your medical questions answered by leading Doctors. Just Submit your question and rest assured that you will consult a Doctor easily. Once you submit the question, the Doctor from the concerned specialty will reply within hours. You can always ask more questions or add details with follow-up question options and make it an online doctor chat. You may use this service to consult a specialty or for getting medical second opinion. All paid services come with a MEDNET quality assurance and 100% money back guarantee.

DoctorSpring in News

News

Make informed and better medical decisions.

Close x


Your account has been deleted.

PS: You can unsubscribe from emails from DoctorSpring, by going to
Unsubscribe link provided in them.